# SDR MASA2021080700179

- Difficulty date: August 7, 2021
- Submitted: August 8, 2021
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 37,728 hours, 30,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY DOOR TOP EXIT SIGN 2 BULBS INOP
PLACED ON MEL
